# SDR COMA0560266

- Difficulty date: April 18, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 19,802 hours, 19,130 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 355924400
- Condition: Faulty
- Location: Lt Engie
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5530 DURING CRUISE FLIGHT (ABE-CVG) RECEIVED A LEFT 14 STAGE DUCT MESSAGE, CREW DECLARED AN EMERGENCY, DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  REPLACED THE FORWARD LEFT PYLON 14TH STAGE SENSING ELEMENT.
